Spend €48 more and get free shipping!

Clarityn Allergy Tablets 30 Pack from YourLocalPharmacy.ie

Clarityn Allergy Tablets 30 Pack

Sale price
Regular price €14.90
Size

Clarityn contains Loratadine (10mg), a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis) and rashes associated with hives and itching (chronic idiopathic urticaria).

Antihistamines treat hay fever and allergies by blocking the action of the chemical histamine, which the body releases when it thinks it is under attack from an allergen. This prevents the symptoms of the allergic reaction from occurring.

• Antihistamine tablets are the first line treatment for any person suffering from allergies.

• They are effective against all allergy symptoms, especially sneezing and runny noses.

• Antihistamines are usually effective at treating itching, sneezing and watery eyes, but they may not be very effective at clearing a blocked nose.

Clarityn is available in a packet of 28 as a once daily (24hr) allergy relief in the form of a film-coated tablet.